gave 15 m old lab puppy spectra 7 shot per shot sch. this is his 3rd of spectra 7, last night gave him the shot after his dinner. 1 hr later dog very lathargic and vommited several times.. checked for dehidration this am and found puppy going into seziers several times had to rush him to vet emergency. on fluids and has low blood suger.. on fluids currently and comotosis.. has anyone had same issues? other lab puppy same age seems ok (brother) same food same shot .
No answers have yet been posted. Add your answer to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 15 Feb 2010
... noticed lately that I get a very itchy, red face, sometimes the neck and the ears and can last several days - I always feel like sticking my head ...
2 answers • 22 Jan 2011
I had an allergic reaction to blueberries. I got a cortisone shot as well as 5 prednisone tablets to
... be taken for 5 days. I took one and my glucose level spiked. Can I just not take the other 4? i am a diabetic and normally a cortisone shot takes ...
1 answer • 2 Oct 2012
1 answer • 10 Jan 2014